# SDR 4VAA202504250002

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N683SA
- Make and model: Saab 2000SAAB
- Aircraft serial: 005
- Aircraft time: 37,099 hours, 36,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CABIN EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE WITH CIRCUIT BREAKER E9 POPPED. MAINTEANCE REPLACED THE 9LN EMERGENCY POWER SUPPLY. OPERATIONAL CHECK S WERE GOOD WITH NO FURTHER DEFECTS NOTED.
